PROMOTING ACCESS TO AFRICAN RESEARCH

Ife Journal of Science

Log in or Register to get access to full text downloads.

Remember me or Register



The exponentiated generalized Pareto distribution

Shola Adeyemi, Tinuke Adebanji

Abstract


Recently Gupta et al. (1998) introduced the exponentiated exponential distribution as a generalization of the standard exponential distribution. In this paper, we introduce a three-parameter generalized Pareto distribution, the exponentiated generalized Pareto distribution (EGP). We present a comprehensive treatment of the mathematical properties of this new distribution.
Key Words: Three-parameter generalized Pareto distribution, moments, hazard rate function.
Ife Journal of Science Vol.6(2) 2004: 127-133



http://dx.doi.org/10.4314/ijs.v6i2.32138
AJOL African Journals Online